# SDR SWIA202052715

- Difficulty date: August 10, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR SURROUND STRUCTURE FS'S 319 TO 349 STGR 17R SILL CORRODED IN MULTIPLE AREAS.  C-CHECK RO 9/21/2020.  REMOVED AND INSTALLED NEW FS'S 319 TO 349 STGR 17R MOUNTING ANGLE P/N SH670-31996-3, REF CRJ700 SRM AND DWG.  COMPLIED WITH TASK CARD.
